# SDR AENA131C1

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1271L
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket Assy
- Part number: 5912150508
- Condition: Broken
- Location: Rt Inbd Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO LAS, PILOT SELECTED 40 DEGREE FLAP DOWN AND HAD 30 DEGREE SPLIT ON FLAP INDICATOR L20 DEGREEES, R50 DEGREES.  PILOT INDICATED NO CONTROL PROBLEMS AND ACFT LANDED WITHOUT INCIDENT.  ON INSPECTION BY MAINTENANCE AT LAS, FOUND RT INBD FLAP HINGE (STA 154.584) SEPARATED IN TWO.  UPON FURTHER INSPECTION BY NDT, ALSO FOUND RT CENTER FLAP HINGE (STA 251.683) CRACKED.  (X)
